MathSciNet Relay Station
MathSciNet bibliographic data
MR2826036 93B11 (93B36)
Salim, Reem; Bettayeb, Maamar $H_2$ and $H_\infty$ optimal model reduction using genetic algorithms. J. Franklin Inst. 348 (2011), no. 7, 1177–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement